# SDR CA000511008

- Difficulty date: April 20, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Frchld SA227CC
- Engine: Garrtt TPE33114
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 8945682
- Condition: Cracked
- Location: Fcu
- Part time: 17,743 hours, 25,586 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) FUEL LINE ITEM NR 105 ON IPC 73-10-01 FOUND CRACKED DUE TO VIBRATION AND LACK OF CLAMP AS REQUIRED WITHIN IPC ITEM NR  110 73-10-01 FIG. 2PAGE 2B.
